# SDR CALA2024111102813

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D28270025
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AROUND FASTENER AS MARKED AT 2 O''CLOCK POSITION BTW FR 40 AND 41 LH SIDE KEEL BEAM SIDE PANEL BEHIND THE VAPOR SEAL. GENERATED BY V947494 ON HAECO LCQ NR 9290461/36461 REMOVED + REPLACED CRACKED KEEL BEAM FITTING AT L/H FR40-41 IAW A320 SRM 51-42-11-001 AND 51-44-11-001 ACMP BY V061616 INSP BY N078570
